“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6574
School of Physics
  Title:   Simple Derivation of the Picard-Fuchsequation for the Sieberg-Witten Models
  Author(s):  M. Alishahiha
  Status:   Published
  Journal: Phys. Lett. B
  No.:  53
  Vol.:  418
  Year:  1998
  Pages:   317-323
  Supported by:  IPM
  Abstract:
A closed form of the Picard-Fuchs equations for N=2 supersymmetric Yang-Mills theories with massless hypermultiplet are obtained for classical Lie gauge groups. We consider any number of massless matter in fundamental representations so as to keep the theory asymptotically free.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right